# SDR AALA202406177690

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Crazed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 INNER PANE HAS CRAZING. REPLACED WINDOW ASSEMBLY PER AMM 56-31-13.
